# SDR SWIA201025304

- Difficulty date: December 8, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 17,269 hours, 10,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 CEILING EMERGENCY LIGHT OUT.  (FLT 6328)  RELAMPED EMERGENCY LIGHT.
